MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS014
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
During an implantation procedure, the physician wanted to insert the odsiii sheath 14f into the femoral vein and discovered that the connection between the valve and the sheath was not tight.The physician was able to pull the valve off the sheath easily.It was then switched to a new odsiii sheath 14f and the implantation was successfully completed without any further incidents.The patient left the cath lab without any complaints and was in good condition.It was also reported the valve was not firmly connected to the sheath.There was no gap at valve when the dilator was inserted or any other ancillary device.The valve has detached itself from the sheath.No pictures or video available and no delay in the procedure.No additional medical or surgical intervention.No anatomical abnormalities patient was a young slim man.Device will be returned.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d9, g3, g6, h2, h3, h6 & h11.One 14f occlutech guiding sheath was returned under rma# 1202113184 with the dilator.The loader was not returned.No visible blood was found on or inside the sheath or dilator.The hub was detached from the sheath.According to the event description summary, during the procedure, the physician wanted to insert the odsiii sheath 14f into the femoral vein and discovered that the connection between the valve and the sheath was not tight.The physician was able to pull the valve off the sheath easily.The hub was detached from the sheath upon receipt of the product.Manufacturing procedure (thermoplastic overmolding of parts) make sure to insert the tube until the mark in the core pin without covering it.Introduce the tube until the mark showed in the core pin to the correct assembly into the core pin before overmolding.If necessary, cut the parts to length, as per the approved product specification.Per qa procedure (breezeway ii guiding sheath shaft assembly) pull test (destructive test) using a tensile tester, a sheath hub holding fixture and/or clamp, perform the test to evaluate the bond strength between the sheath and hub as per procedure.Bond strength shall be [?] 15 n (3.37 lbf).For non-destructive testing, inspect first 5 good shots and last 5 shots of the lot.Remaining lot quantity to be inspected according to ansi z 1.4, gen level 1, normal, aql 0.65.Inspection for obstruction equipment: borescope, pin gauge (rounded) using a borescope, inspect the i.D.Of the sheath to ensure inner lumen is free of any obstructing material.· insert a rounded pin gauge of the appropriate french size and length into the proximal end of the shaft and through the distal tip to ensure correct fit and no obstructions.Ifu is packaged with this product.Returned device analysis revealed the hub became detached from the sheath which possibly indicates an overmolding issue.In conclusion, the review of the dhr did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment.The failure of the returned product was confirmed by our investigation.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key22510237
Report Number1035166-2025-00043
Device Sequence Number8736769
Product Code DYB
UDI-Device Identifier00885672010362
UDI-Public00885672010362
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98DS014
Device Catalogue Number98DS014
Device Lot NumberS9195200
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale